# SDR USAA920082005

- Difficulty date: October 9, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6062846 CORROSION ON WEB BETWEEN BS787 TO BS847, RBL21 IN AFT CARGO COMPARTMENT.  REPLACED WEB BETWEEN BS787 TO BS847, RBL21 IAW B737 SRM 51-10-02-0G.
